Asymptotic stability and blow up for a semilinear damped wave equation with dynamic boundary conditions

Stéphane Gerbi, Belkacem Said-Houari

Research output: Contribution to journalArticlepeer-review

22 Scopus citations

Abstract

In this paper we consider a multi-dimensional wave equation with dynamic boundary conditions, related to the KelvinVoigt damping. Global existence and asymptotic stability of solutions starting in a stable set are proved. Blow up for solutions of the problem with linear dynamic boundary conditions with initial data in the unstable set is also obtained. © 2011 Elsevier Ltd. All rights reserved.
Original languageEnglish (US)
Pages (from-to)7137-7150
Number of pages14
JournalNonlinear Analysis: Theory, Methods & Applications
Volume74
Issue number18
DOIs
StatePublished - Dec 2011

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotic stability and blow up for a semilinear damped wave equation with dynamic boundary conditions'. Together they form a unique fingerprint.

Cite this